# SDR UPS05444192

- Difficulty date: March 9, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7075T60080IN
- Condition: Chafed
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C VERTICAL FIN RT LWR EDGE FWD SECTION FX SKIN CHAFING MARK FOUND WITH ONE LOCATION OF SKIN BLEND OUT EXCEED EO LIMIT.  CHAFE BLEND OUT 0.029 INCH.  SKIN REPAIRED AS PER SRM 53-30-03 FIG 1A AT STA 2360 TO 2394 STR 3R AREA.
